# SDR SWAA2023113013592

- Difficulty date: October 22, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT MULTIPLE FASTENER HOLES BS947+3 RBL39 -RBL46<[01] REMOVED CORROSION ON FLOOR SUPPORT AT BS947+3 RBL39- RBL46 IN BORE HOLES AND SURROUNDING AREAS; DAMAGE FOUND TO BE OUT OF LIMITS (REMOVED 0.009? OF 0.070?) IAW SRM 53-70-51-1A-1.;[02] VERIFIED CA-1. LONNIE HERMANN (TECHNICIAN); 26-OCT-2023 06:08 UTC REMOVED CORROSION ON FLOOR SUPPORT AT BS947+3 RBL39- RBL46 IN BORE HOLES AND SURROUNDING AREAS; DAMAGE FOUND TO BE OUT OF LIMITS (REMOVED 0.009? OF 0.070?) IAW SRM 53-70-51-1A-1.;[03] DRILLED REPLACEMENT FLOOR SUPPORT PER SRM 51-40-05.;[04] VERIFIED DRILLING OF FLOOR SUPPORT AND INSTALLATION
